# SDR QXEA2012012600055

- Difficulty date: January 26, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6 HAS AREAS OF CORROSION.  ACFT IS DOWN FOR C-CHECK. REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
